# SDR CALA9801743

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT RT WING AFT FALSE SPAR PAD WHERE NR 5 AND NR 6 FLAP TRACKS MOUNT.  THE FLAP TRACK MOUNT PADS WERE REMOVED IAW SRM 51-30-2.  NEW MOUNT PADS WERE INSTALLED IAW SRM 51-10-6, 51-10-1, AND 51-30-2.
